Alert archive / California / Wind Advisories in 2014

Wind Advisory 5, NWS San Diego, CA

January 23, 20144 counties in California

NWS San Diego, CA issued this wind advisory at Jan 23, 2014, 1:03 PM PST for 4 counties in California. It was in force for 25 hr.

The area

The counties it named.

The facts

Issued
Jan 23, 2014, 1:03 PM PST (21:03 UTC)
Expired
Jan 24, 2014, 2:00 PM PST
In force
25 hr
Issued by
NWS San Diego, CA

Counties Orange County, CA, Riverside County, CA, San Bernardino County, CA, San Diego County, CA

The radar

The Santa Ana Mts radar (KSOX), 88 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 9.1 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2014-01-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2014-01-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2898 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

311 
WWUS76 KSGX 232103
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
103 PM PST THU JAN 23 2014

...LOCALLY GUSTY EAST WINDS THROUGH AND BELOW PASSES AND CANYONS
THROUGH FRIDAY...

.STRONG HIGH PRESSURE OVER THE GREAT BASIN WILL BRING LOCALLY
GUSTY WINDS FROM THE EAST THROUGH AND BELOW PASSES AND CANYONS.
LOCAL GUSTS OF 35 TO 50 MPH WILL OCCUR AT TIMES...WITH STRONGEST
WINDS FRIDAY MORNING. WINDS WILL GRADUALLY DIMINISH FRIDAY NIGHT. 

CAZ048-050-056>058-240600-
/O.NEW.KSGX.WI.Y.0005.140123T2103Z-140124T2200Z/
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-RIVERSIDE COUNTY MOUNTAINS-
SANTA ANA MOUNTAINS AND FOOTHILLS-SAN DIEGO COUNTY MOUNTAINS-
103 PM PST THU JAN 23 2014

...WIND ADVISORY IN EFFECT UNTIL 2 PM PST FRIDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM PST FRIDAY. 

* WINDS...EAST 15 TO 25 MPH WITH LOCAL GUSTS 35 TO 50 MPH.

* TIMING...THROUGH FRIDAY.

* LOCATION...THROUGH AND BELOW EAST-WEST PASSES AND CANYONS.

* IMPACTS...DRIVING OF HIGH-PROFILE VEHICLES WILL BE HAZARDOUS.
  SMALL TREE BRANCHES COULD BREAK.

* OUTLOOK...WINDS WILL GRADUALLY DIMINISH LATE FRIDAY AND FRIDAY
  NIGHT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

MAXWELL
3 follow-up statements
875 
WWUS76 KSGX 240526
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
926 PM PST THU JAN 23 2014

...LOCALLY GUSTY EAST WINDS THROUGH AND BELOW PASSES AND CANYONS
TONIGHT AND FRIDAY...

.STRONG HIGH PRESSURE OVER THE GREAT BASIN WILL BRING LOCALLY
GUSTY EAST WINDS THROUGH AND BELOW PASSES AND CANYONS. GUSTS OF
40 TO 50 MPH WILL OCCUR IN THESE AREAS...WITH STRONGEST WINDS
FRIDAY MORNING. WINDS WILL GRADUALLY DIMINISH FRIDAY NIGHT.

CAZ048-050-056>058-241400-
/O.CON.KSGX.WI.Y.0005.000000T0000Z-140124T2200Z/
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-RIVERSIDE COUNTY MOUNTAINS-
SANTA ANA MOUNTAINS AND FOOTHILLS-SAN DIEGO COUNTY MOUNTAINS-
926 PM PST THU JAN 23 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST FRIDAY...

* WINDS...EAST 20 TO 30 MPH WITH GUSTS OF 40 TO 50 MPH.

* TIMING...TONIGHT AND FRIDAY.

* LOCATION...THROUGH AND BELOW EAST-WEST PASSES AND CANYONS.

* IMPACTS...DRIVING OF HIGH-PROFILE VEHICLES WILL BE HAZARDOUS. 
  SMALL TREE BRANCHES COULD BREAK. 

* OUTLOOK...WINDS WILL GRADUALLY DIMINISH LATE FRIDAY AND FRIDAY 
  NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

MOEDE
967 
WWUS76 KSGX 241233
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
433 AM PST FRI JAN 24 2014

...LOCAL GUSTY EAST WINDS THROUGH AND BELOW PASSES AND CANYONS
THROUGH THIS AFTERNOON...

.SURFACE HIGH PRESSURE OVER THE GREAT BASIN WILL BRING LOCAL GUSTY
EAST WINDS THROUGH AND BELOW PASSES AND CANYONS AND ALONG THE
COASTAL SLOPES AND FOOTHILLS OF THE MOUNTAINS TODAY. GUSTS OF 35 TO
50 MPH WILL OCCUR IN THESE AREAS...STRONGEST THIS MORNING. WINDS WILL
GRADUALLY DIMINISH TONIGHT.

CAZ048-050-056>058-242200-
/O.CON.KSGX.WI.Y.0005.000000T0000Z-140124T2200Z/
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-RIVERSIDE COUNTY MOUNTAINS-
SANTA ANA MOUNTAINS AND FOOTHILLS-SAN DIEGO COUNTY MOUNTAINS-
433 AM PST FRI JAN 24 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS
AFTERNOON...

* WINDS...EAST 15 TO 30 MPH WITH GUSTS OF 35 TO 45 MPH. ISOLATED
  GUSTS TO 50 MPH POSSIBLE IN THE FAVORED LOCATIONS.

* TIMING...THROUGH THIS AFTERNOON.

* LOCATION...THROUGH AND BELOW EAST-WEST PASSES AND CANYONS...AND
  ALONG THE COASTAL SLOPES AND FOOTHILLS OF THE SAN DIEGO COUNTY
  VALLEYS.

* IMPACTS...TRAVEL MAY BE HAZARDOUS FOR HIGH PROFILE
  VEHICLES...ESPECIALLY THROUGH THE SAN GORGONIO PASS.

* OUTLOOK...WINDS WILL GRADUALLY DIMINISH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

SS
533 
WWUS76 KSGX 242146
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
146 PM PST FRI JAN 24 2014

CAZ048-050-056>058-242300-
/O.EXP.KSGX.WI.Y.0005.000000T0000Z-140124T2200Z/
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-RIVERSIDE COUNTY MOUNTAINS-
SANTA ANA MOUNTAINS AND FOOTHILLS-SAN DIEGO COUNTY MOUNTAINS-
146 PM PST FRI JAN 24 2014

...WIND ADVISORY WILL EXPIRE AT 2 PM PST THIS AFTERNOON...

WINDS HAVE DROPPED MOSTLY BELOW 45 MPH...AND SO THE WIND ADVISORY
WILL BE ALLOWED TO EXPIRE AT 2 PM.

$$

HARRISON

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at Jan 23, 9:30 AM PST, 3 hours 33 minutes earlier.

Area forecast discussion, Jan 23, 9:30 AM PST, 3 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
930 AM PST THU JAN 23 2014

.SYNOPSIS...
PARTLY CLOUDY AND MILD CONDITIONS WILL PREVAIL TODAY. THE SHALLOW
MARINE LAYER ALONG THE COAST WILL BRING AREAS OF LOW CLOUDS AND
LOCALLY DENSE FOG TONIGHT INTO EARLY FRIDAY. OFFSHORE FLOW WILL
RESTRENGTHEN TONIGHT AND FRIDAY AND BRING GUSTY WINDS FROM THE EAST
THROUGH AND BELOW PASSES AND CANYONS. THE OFFSHORE FLOW WILL WEAKEN
SATURDAY...BUT THE UPPER RIDGE WILL STRENGTHEN AGAIN AND BRING VERY
WARM WEATHER FROM THE WEEKEND THROUGH AT THE LEAST THE MIDDLE OF
NEXT WEEK.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

AREAS OF DENSE FOG OCCURRED OVERNIGHT...ESPECIALLY ON THE SAN DIEGO
COUNTY MESAS. OTHERWISE...HIGH CLOUDS HAVE BEEN INCREASING. THE FOG
HAD MOSTLY CLEARED AT 930 AM...EXCEPT CARLSBAD STILL HAD A VIS OF
1/4 MILE. THERE COULD BE LOCAL FOG ON THE BEACHES LATER TODAY...AND
THAT WILL LIKELY SPREAD AT LEAST A FEW MILES INLAND TONIGHT. BASED
ON MARINE LAYER DEPTH LIKELY BEING 1000 FT MSL OR LESS...THE FOG
COULD BE DENSE IN SOME LOCATIONS...WITH THE MESAS BEING THE MOST
LIKELY SPOTS FOR DENSE FOG.

WEAK UPPER LOW IS CURRENTLY MOVING WEST THROUGH NORTHERN CALIFORNIA
WITH THE RIDGING CURRENTLY OFF THE COAST AND STRONGEST OFF OF
VANCOUVER ISLAND. THE LOW WILL CONTINUE TO TRACK WEST AND ALLOW THE
RIDGE TO GRADUALLY STRENGTHEN AGAIN HERE WHILE DEEP TROUGHING
REMAINS OVER EASTERN NORTH AMERICA. A SURFACE HIGH WILL REBUILD FROM
THE NORTHERN ROCKIES INTO THE GREAT BASIN AND CENTRAL ROCKIES AND
PRODUCE A STRONG OFFSHORE SURFACE PRESSURE GRADIENT...UP TO ABOUT 15
MB OFFSHORE FROM CENTRAL NEVADA AND NORTHERN ARIZONA TO SAN DIEGO.
WINDS ALOFT WILL NOT BE VERY STRONG WITH WINDS IN THE STABLE 850-800
MB LAYER MOSTLY 10-20 KNOTS FROM THE EAST. HOWEVER...WITH THE STABLE
LAYER BEING NEAR SAN DIEGO COUNTY MTN CRESTS...THAT SHOULD PRODUCE A
STATIONARY JUMP MTN WAVE THERE WITH GUSTS AROUND 45 MPH IN WINDY
LOCATIONS...POSSIBLY HIGHER AT THE USUAL SILL HILL...BIG BLACK
MOUNTAIN...ETC GAUGES. THERE SHOULD BE A GOOD GAP WIND THROUGH
BANNING PASS AS WELL. THE MTN CRESTS IN SBD COUNTY SHOULD MOSTLY BE
ABOVE THE STABLE WINDY LAYER...SO WINDS WILL MOSTLY BE LIGHTER
THERE. WILL PROBABLY ISSUE A WIND ADVISORY THIS AFTERNOON FOR LATE
TONIGHT/FRIDAY FOR THE MTNS/VALLEYS OF RIVERSIDE/SAN DIEGO COUNTIES
AND POSSIBLY THE SANTA ANA MTNS. TEMPS WILL BE ABOUT 5-7 DEG F LOWER
OVER THE MTNS/DESERTS FRIDAY VERSUS TODAY DUE TO THE COOLER AIR
MASS ASSOCIATED WITH THE INTERIOR SURFACE HIGH.

THE OFFSHORE FLOW MAY NOT QUITE MAKE IT TO THE COAST HOWEVER...SO
THERE COULD BE PATCHY FOG...POSSIBLY DENSE...AGAIN AT THE COAST
FRIDAY NIGHT. SURFACE PRESSURE GRADIENTS WEAKEN SATURDAY...BUT WITH
THE RIDGE IN PLACE...TEMPS WILL CONTINUE TO BE ABOVE AVERAGE...WITH
SOME 80 DEG TEMPS AT TIMES IN THE VALLEYS AND LOWER
DESERTS...ESPECIALLY TUE/WED WHEN THE RIDGE IS AT ITS STRONGEST.
EXTENDED MODELS CONTINUE TO SHOW SOME WEAKENING OF THE RIDGE LATE
NEXT WEEK...BUT ARE NOT CONSISTENT WITH THEIR SOLUTIONS. IN
SHORT...NO PRECIPITATION THROUGH THE END OF JANUARY.

&&

.AVIATION...
231630Z...COAST/VALLEYS...PATCHY STRATUS/FOG 5-10 SM INLAND THIS
MORNING...WITH BASES 200-600 FT MSL AND TOPS 1000 FT MSL...WILL
CONTINUE TO CLEAR TO THE COASTAL WATERS THROUGH 1900 UTC.
1900-24/0000 UTC...SCT CLDS AOA 20000 FT MSL AND MOSTLY UNRESTRICTED
VIS. 24/0000-1500 UTC...PATCHY LOW STRATUS/FOG MOVING 10 SM
INLAND...WITH BASES 300-700 FT MSL AND TOPS AROUND 1000 FT MSL.
EXPECT AREAS OF VIS 2-5SM BR AND LOCAL VIS AOB 1SM. TIMING INDICATED
IN TAFS IS LOW CONFIDENCE. BKN-OVC CIGS AND VIS AOB 3SM LIKELY TO
MOVE IN AND OUT OF SOME TAF SITES AT TIMES DURING THE NIGHT.
ELSEWHERE...SCT-BKN CLDS AOA 20000 FT MSL AND UNRESTRICTED VIS
CONTINUING.

DESERTS/MTNS...SCT-BKN CLDS AOA 20000 FT MSL AND UNRESTRICTED VIS
WILL CONTINUE THROUGH FRIDAY MORNING. AFTER 24/0600 UTC...E TO NE
WIND GUSTS OF 25-35 KT ALONG THE MTN RIDGES...THROUGH PASSES/CANYONS
AND ALONG THE COASTAL FOOTHILLS WILL PRODUCE MOD UDDFS/LLWS OVER AND
W OR SW OF THE MTNS.

&&

.MARINE...
THE CURRENT NORTHWEST SWELL IS GRADUALLY LOWERING...CURRENTLY AT
ONLY 5-6 FT/15 SECONDS AT THE SAN CLEMENTE BASIN BUOY. ELEVATED SURF
AND STRONG RIP CURRENTS WILL CONTINUE TODAY AS THAT SWELL CONTINUES
TO LOWER. A NEW LARGE LONG-PERIOD WEST-NORTHWEST SWELL WILL ARRIVE
LATE TONIGHT AND BUILD QUICKLY...PEAKING AT 8-9 FT/19-20 SECONDS AT
THE SAN CLEMENTE BASIN BUOY FRIDAY AFTERNOON AND EVENING. THE HIGH
SWELL HEIGHTS AND VERY LONG PERIODS OF THE SWELL SHOULD BRING SURF
OF 7-10 FEET WITH SETS TO 12 FEET FRIDAY THROUGH SATURDAY
NIGHT...WITH THE HIGHEST SURF OCCURRING NORTH OF NEWPORT BEACH IN
ORANGE COUNTY AND SOUTH OF DEL MAR IN SAN DIEGO COUNTY. A HIGH SURF
ADVISORY IS IN EFFECT FOR THAT TIME PERIOD. VERY STRONG RIP CURRENTS
AND SIGNIFICANT BEACH EROSION ARE ALSO LIKELY.

&&

.FIRE WEATHER...
HUMIDITIES ARE HIGHER NEAR THE COAST DUE TO THE MARINE LAYER...BUT
THEY REMAIN VERY LOW IN THE MTNS/FOOTHILLS...LOCALLY 10 PERCENT
ALREADY AT 9 AM. THE NEXT ROUND OF STRONGER OFFSHORE FLOW WILL
ARRIVE TONIGHT AND CONTINUE FRIDAY WITH MOSTLY EAST FLOW ALOFT
RESULTS IN STRONGEST WINDS THROUGH/BELOW EAST-WEST PASSES AND
CANYONS OF RIVERSIDE/SAN DIEGO COUNTIES AND BELOW NORTH-SOUTH MTN
CRESTS. SUSTAINED WINDS WILL GENERALLY BE 15-30 MPH WITH LOCAL GUSTS
35-50 MPH. RH VALUES WILL INCREASE SLIGHTLY FRIDAY VERSUS TODAY DUE
TO THE SLIGHTLY COOLER AIRMASS...BUT...MANY LOCATIONS WILL STILL
HAVE 10-15 PERCENT RH. SOME LOCATIONS...SOME AS SILL HILL IN SD
COUNTY OR HIGHLAND SPRINGS IN RIVERSIDE COUNTY COULD HAVE DURATIONS
OF RH < 15 AND SUSTAINED WIND > 25 MPH FOR 6 HOURS. THE FIRE WEATHER
WATCH IN EFFECT FROM 4 AM TO 8 PM FRIDAY WILL BE UPGRADE TO A RED
FLAG WARNING...WITH MOST LIKELY LOCATIONS BEING THE RIVERSIDE/SAN
DIEGO COUNTY/SANTA ANA MOUNTAINS...THE INLAND EMPIRE AND THE SAN
DIEGO COUNTY VALLEYS. WINDS WILL DIMINISH LATE FRIDAY
AFTERNOON/EVENING WITH WEAK OFFSHORE FLOW AND VERY DRY CONDITIONS
INLAND CONTINUING INTO SATURDAY.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
HIGH SURF ADVISORY FROM 2 AM FRIDAY TO 2 AM PST SUNDAY FOR THE
ORANGE/SAN DIEGO COUNTY COASTAL AREAS.

FIRE WEATHER WATCH FROM LATE TONIGHT THROUGH FRIDAY EVENING FOR
THE BEACHES IN THE RIVERSIDE COUNTY MOUNTAINS-INCLUDING THE SAN
JACINTO RANGER DISTRICT OF THE SAN BERNARDINO NATIONAL
FOREST...SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND
EMPIRE...SAN BERNARDINO COUNTY MOUNTAINS-INCLUDING THE MOUNTAIN TOP
AND FRONT COUNTRY RANGER DISTRICTS OF THE SAN BERNARDINO NATIONAL
FOREST...SAN DIEGO COUNTY INLAND VALLEYS...SAN DIEGO COUNTY
MOUNTAINS-INCLUDING THE PALOMAR AND DESCANSO RANGER DISTRICTS OF THE
CLEVELAND NATIONAL FOREST...SANTA ANA MOUNTAINS-INCLUDING THE
TRABUCO RANGER DISTRICT OF THE CLEVELAND NATIONAL FOREST.

&&

PUBLIC/FIRE...MAXWELL
AVIATION/MARINE...HARRISON

In the hours before

Local storm report, Jan 23, 10:57 AM PST, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
1057 AM PST THU JAN 23 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     HIGH SURF        2 SSW PACIFIC BEACH     32.77N 117.25W
01/20/2014                   SAN DIEGO          CA   FIRE DEPT/RESCUE

            MISSION BEACH LIFEGUARDS REPORTED SURF OF 6 TO 8 FEET.

0100 PM     HIGH SURF        3 SSW PACIFIC BEACH     32.75N 117.25W
01/20/2014                   SAN DIEGO          CA   PUBLIC

            RETIRED NWS EMPLOYEE REPORTS 6 TO 8 FOOT SURF AT OCEAN
            BEACH...WITH INFREQUENT SETS TO 10 FEET. HE ALSO REPORTS
            SEVERAL SURF RESCUES BY LIFEGUARDS AND MODERATE BEACH
            EROSION.

1000 AM     HIGH SURF        SOLANA BEACH            33.00N 117.26W
01/21/2014                   SAN DIEGO          CA   FIRE DEPT/RESCUE

            SOLANA BEACH LIFEGUARDS REPORTED SURF OF 5 TO 8 FEET.

1105 AM     HIGH SURF        HUNTINGTON BEACH        33.69N 118.01W
01/21/2014                   ORANGE             CA   FIRE DEPT/RESCUE

            HUNTINGTON BEACH LIFEGUARDS REPORTED SURF OF 8 FEET.

0145 PM     HIGH SURF        2 SSW PACIFIC BEACH     32.77N 117.25W
01/21/2014                   SAN DIEGO          CA   FIRE DEPT/RESCUE

            MISSION BEACH LIFEGUARDS REPORTED SURF OF 4 TO 8 FEET.

0200 PM     HIGH SURF        IMPERIAL BEACH          32.57N 117.12W
01/21/2014                   SAN DIEGO          CA   PUBLIC

            SURFLINE REPORTED 5 TO 8 FOOT SURF AT IMPERIAL BEACH.

0200 PM     HIGH SURF        2 SSW PACIFIC BEACH     32.78N 117.25W
01/21/2014                   SAN DIEGO          CA   PUBLIC

            SURFLINE REPORTED 6 TO 10 FOOT SURF AT MISSION BEACH.

0200 PM     HIGH SURF        3 NNE LA JOLLA          32.89N 117.25W
01/21/2014                   SAN DIEGO          CA   PUBLIC

            SURFLINE REPORTED 5 TO 8 FOOT SURF AT BLACKS BEACH.

0200 PM     HIGH SURF        3 SSW PACIFIC BEACH     32.75N 117.25W
01/21/2014                   SAN DIEGO          CA   PUBLIC

            SURFLINE REPORTED 6 TO 10 FOOT SURF AT OCEAN BEACH.

0400 PM     HIGH SURF        NEWPORT BEACH           33.61N 117.91W
01/21/2014                   ORANGE             CA   FIRE DEPT/RESCUE

            NEWPORT BEACH LIFEGUARDS REPORTED SURF OF 6 TO 8 FEET.

0700 AM     HIGH SURF        2 SSW PACIFIC BEACH     32.77N 117.25W
01/22/2014                   SAN DIEGO          CA   FIRE DEPT/RESCUE

            MISSION BEACH LIFEGUARDS REPORTED SURF OF 6 TO 8 FEET.

0735 AM     HIGH SURF        5 WNW CORONADO          32.73N 117.26W
01/22/2014                   SAN DIEGO          CA   PUBLIC

            SURFLINE REPORTED 5 TO 7 FOOT SURF AT SUNSET CLIFFS.

1000 AM     HIGH SURF        HUNTINGTON BEACH        33.69N 118.01W
01/22/2014                   ORANGE             CA   FIRE DEPT/RESCUE

            HUNTINGTON BEACH LIFEGUARDS REPORTED SURF OF 7 FEET.

0253 AM     DENSE FOG        3 ENE SAN YSIDRO        32.58N 116.99W
01/23/2014                   SAN DIEGO          CA   ASOS

            BROWN FIELD MUNICIPAL AIRPORT REPORTED VISIBILITIES OF A
            QUARTER MILE FROM 753 PM LAST NIGHT THROUGH 253 AM THIS
            MORNING.

0335 AM     DENSE FOG        2 NNW EL CAJON          32.83N 116.97W
01/23/2014                   SAN DIEGO          CA   ASOS

            GILLESPIE FIELD AIRPORT INTERMITTENTLY REPORTED
            VISIBILITIES OF A QUARTER MILE BETWEEN 1055 PM LAST NIGHT
            THROUGH 335 AM THIS MORNING.

0701 AM     DENSE FOG        8 NW OCEANSIDE          33.29N 117.46W
01/23/2014                   SAN DIEGO          CA   ASOS

            RED BEACH ASOS INTERMITTENTLY REPORTED VISIBILITIES OF A
            QUARTER MILE BETWEEN 318 AM AND 701 AM THIS MORNING.

0730 AM     DENSE FOG        5 ENE ANAHEIM           33.87N 117.79W
01/23/2014                   ORANGE             CA   TRAINED SPOTTER

            SPOTTER REPORTED VISIBILITY LESS THAN A QUARTER MILE.

0818 AM     DENSE FOG        6 S MIRAMAR             32.81N 117.14W
01/23/2014                   SAN DIEGO          CA   ASOS

            MONTGOMERY FIELD ASOS REPORTED VISIBILITIES OF A QUARTER
            MILE BETWEEN 624 AM AND 818 AM THIS MORNING.

0940 AM     DENSE FOG        CARLSBAD                33.12N 117.29W
01/23/2014                   SAN DIEGO          CA   ASOS

            MCCLELLAN-PALOMAR AIRPORT INTERMITTENTLY REPORTED
            VISIBILITIES OF A QUARTER MILE BETWEEN 706 PM LAST NIGHT
            THROUGH 1038 PM LAST NIGHT...AND AGAIN FROM 121 AM
            THROUGH 409 AM THIS MORNING...AND FINALLY FROM 914 AM
            THROUGH 940 AM THIS MORNING.

&&

SHARRISO

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 23, 2:00 AM PSTHigh Surf AdvisorySGXSan Diego3 days
Jan 23, 11:54 AM PSTRed Flag WarningSGXOrange, Riverside, San Bernardino, San Diego32 hr

Nearby

Wind Advisories in California, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.